Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A coordinate transformation for the porous media equation that renders the free boundary stationary

Authors: Morton E. Gurtin, Richard C. MacCamy and Eduardo A. Socolovsky
Journal: Quart. Appl. Math. 42 (1984), 345-357
MSC: Primary 35K65; Secondary 76S05
DOI: https://doi.org/10.1090/qam/757173
MathSciNet review: 757173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K65, 76S05

Retrieve articles in all journals with MSC: 35K65, 76S05

Additional Information

DOI: https://doi.org/10.1090/qam/757173
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society